# SDR 2022FA0000630

- Difficulty date: February 26, 2022
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: 00000
- Make and model: Boeing 100BOEING
- Aircraft serial: 00000
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Magneto
- Part number: 4330
- Part serial: 20040751
- Condition: None
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED THIS NEW MAGNETO. TIMED TO ENGINE, GROUND RAN ONGINE, FOUND MAGNETO TO BE DEAD. REMOVED AND BENCH CHECKED, NO SPARK WITH IMPULSE COUPLING. MAGNETO WAS PURCHASED NEW AND NO DAMAGE NOTED TO BOX OR PACKAGING.
